Screen shot 2019 02 24 at 18.08.31

Stonarhini Z

Drug Type:
Antihistamine
Indication:
treats indoor and outdoor allergies - same active ingredient as Zyrtec)
Active ingredients ( per 1 tablet )
・Cetirizine hydrochloride (antihistamine) 10mg

Inactive ingredients
SLactose, cellulose, silicic anhydride, magnesium stearate, hypromellose, titanium oxide, polyethylene glycol
Instructions for use
Adults and children 15 years and over: take 1 tablet before bed. Do not exceed 1 tablet in 24 hours. Store this medicine in a cool, dry place out of direct sunlight. Keep this product away from children. Children under 15 should not use this medicine.
The company that makes this product does not have any information in English. Below is a link to general precautions about cetirizine hydrochloride.

0 Comment:

Did you use this medicine? Tell us what you thought about it!